# SDR REXA2014112801166

- Difficulty date: November 28, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 17,754 hours, 11,461 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-430-102 LT CORE COWL HAS CHAFING THROUGH TEFLON TAPE AT PYLON SEAL AREA.  CLEANED CHAFED AREA ON LT CORE COWL.  FABRICATED RUB STRIPS, PERFORMED EDDY CURRENT INSPECTION & INSTALLED RUB STRIPS ON LT CORE COWL IAW SRM 54-13-00-201-006-A01 &  NDTM PART 0151-20-006-250-A01.
